# SDR DALA2023091507597

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50021
- Aircraft time: 10,793 hours, 5,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE LH WING #4 SLAT TRACK DUE TO DAMAGE ON UPPER AFT AND FORWARD SURFACES. ALSO SHOWS SIGNS OF CORROSION ON INBOARD AND OUTBOARD SIDE OF TRACK WITH PREVIOUS REWORK. REMOVED AND REPLACED LH WING #4 SLAT TRACK, REF A220 AMP 57-42- 37. REFERENCE N/R 0003 ON EMPOWER W/O P070886620230728 FOR RII STEPS AND FULL INSTALL DOCUMENTATION. ALSO SEE LOG PAGE 2924587 TRACK, ASSY, SL OFF 81-5742-9-0012 00593 ON 81-5742-9-0029 04351. (LP# 2969540)
